MAUDE Adverse Event Report: SMITH & NEPHEW, INC. GNS II CEM TIB SIZE 8 RIGHT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

SMITH & NEPHEW, INC. GNS II CEM TIB SIZE 8 RIGHT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 71420191
Medical Device Problem Codes Fracture (1260); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Injury (2348); No Information (3190)
Date of Event 04/07/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Customer indicated that there is no product/device to be returned for investigation analysis.
 
Event or Problem Description
Revision for a genesis ii tibial baseplate was performed for suspected peri-prosthetic fracture 4 weeks post op.
 
Additional Manufacturer Narrative
Please see attached for the investigation results.(b)(4).

Brand Name
GNS II CEM TIB SIZE 8 RIGHT
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6533700
Report Number1020279-2017-00302
Device Sequence Number719406
Product Code JWH
UDI-Device Identifier03596010206381
UDI-Public03596010206381
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K951987
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/10/2025
Device Catalogue Number71420191
Device Lot Number15HM09162
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/07/2017
Supplement Date Received by Manufacturer04/07/2017
Initial Report FDA Received Date05/01/2017
Supplement Report FDA Received Date09/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
(B)(4)
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;